Table of Contents
Chinese Journal of Mathematics
Volume 2013, Article ID 871072, 2 pages
http://dx.doi.org/10.1155/2013/871072
Research Article

A Characterization of 4-Centralizer Groups

Department of Mathematics, North-Eastern Hill University, Permanent Campus, Shillong, Meghalaya 793022, India

Received 23 August 2013; Accepted 9 October 2013

Academic Editors: M. Coppens, W. Shi, and Z. Wang

Copyright © 2013 Jutirekha Dutta. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Jutirekha Dutta, “A Characterization of 4-Centralizer Groups,” Chinese Journal of Mathematics, vol. 2013, Article ID 871072, 2 pages, 2013. https://doi.org/10.1155/2013/871072.